Pore-size dependence of quasi-one-dimensional single-file diffusion mobility

K. K. Mon, J. K. Percus

Research output: Contribution to journalArticlepeer-review


We use kinetic Monte Carlo simulation to study the pore-size dependence of the anomalous single-file diffusion mobility of a hard disc fluid confined within a narrow channel. The channel has a half-width of R p in units of the hard disk diameter. We present numerical data on the crossover from the exact ID result with R p = (1/2) to the quasi-ID regime for (1/2) < R p < 1. Our data are significant because exact results in the quasi-ID regime are very limited. A scaling dependence of (R p -(1/2)) 4.65 is consistent with the measured increase in the mobility for almost seven decades.

Original languageEnglish (US)
Pages (from-to)15995-15997
Number of pages3
JournalJournal of Physical Chemistry C
Issue number43
StatePublished - Nov 1 2007

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • General Energy
  • Physical and Theoretical Chemistry
  • Surfaces, Coatings and Films


Dive into the research topics of 'Pore-size dependence of quasi-one-dimensional single-file diffusion mobility'. Together they form a unique fingerprint.

Cite this